# SDR AALA20120206DEN01

- Difficulty date: February 6, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 95,271 hours, 18,788 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED FORWARD CARGO DOOR UPPER EICAS MESSAGE.  FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.   CLEANED SENSOR AND TARGET.  SYSTEM GROUND CHECKED NORMAL.
